# SDR AALA2020021329025

- Difficulty date: January 30, 2020
- Submitted: February 13, 2020
- Operation: Air carrier
- Aircraft: N949NN
- Make and model: Boeing 737823
- Aircraft serial: 31192
- Aircraft time: 18,880 hours, 7,249 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Bs 727j-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT TRANSITION PANEL BETWEEN BS 727J AND BS 767 AT S25L. REPLACED TRANSITION PANEL PER SRM 53-00-53-2R PROCEDURE 5.
